Seizure precautions epileptics

Common Questions and Answers about Seizure precautions epileptics

seizure

Avatar n tn A generalized seizure suggests that all her limbs are involved during the episode and more than one side of body is involved. What she has is myoclonic spasm with seizure. Her anti-epileptics should be continued like Topomac and Valparin. It would be a nice idea to consult another neurophysician and take a call from there. I hope and pray best for Rachita. Bye.
Avatar f tn My daughter takes it for complicated migraines that lead to seizures and topomax is an anti seizure drug. Her neurologist never mentioned hair loss. I even called to verify. She said that hair loss isn't mentioned. but that everyone's system is different. If extreme weight is involved then that is the culprit not the drug. The drug only helps kill the appetite. YOu still need some will. The weight loss you are taking about is fantastic.
Avatar n tn I am a clinical pharmacist and I still have not found a physician who will give me a definite diagnosis for this condition. My first symptom is that of acute diarrhea. I rush to the bathroom / latrine / restroom / toilet. At some point during the diarrhea process I have an "aura" (what epileptics describe as a feeling of impending doom: they know a seizure is coming on.) This is usually a feeling of lightheadedness and a drop in blood pressure.